# SDR ABXA9701189

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 591214129
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE VERTICAL STABILIZER TO FUSELAGE LEFT ATTACH ANGLE CRACKED.  REMOVED AND REPLACED THE ANGLE IAW DC-9 SRM 53-05.
